# SDR IPXA10158105

- Difficulty date: December 30, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 9,941 hours, 6,170 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING INBD FLAP UPPER SKIN REPAIR DOUBLER GOUGED REPAIR SURVEY SEQ 129-W4-01.  INSTALLED REPAIR DOUBLER IAW SRM 57-50-00, PAGE 219, PARA 4E(3) A ND PAGE 220 FIG 205, SRM 51-40-21, PARA 13D, AND EO NR M-5100- 19814 PG. 6 APPX. B.
